Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rheumatoid Arthritis, joint pain after tapering out Zempred, medicine changed to Wysolone. Efficacy, side effects?

I suffer from Rheumatoid Arthritis . I was put on Zempred for a couple months along with Folitrax 10 mg CaltenD and Folvite. Felt good. But after tapering out Zempred, pain in small joints returned. Now I have been prescribed WYSOLONE 10mg daily. I am supposed to tapper it out in about three months. Would this do good. Are there any side effects?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Rheumatoid arthritis is a systemic disease of unknown etiology and this tends to run a variable but chronic and progressive course.
Although steroids are among the most potent anti inflammatory drugs available ( like ZEMPRED and WYSOLONE) but still these should be used sparingly.
You should be on immunomodulatory and immunosuppressive agents and try to avoid steroids as far as possible.
I advise you to consult a rheumatologist and take proper treatment.
Definitely there are lots of side effects of this medicine.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor